# SDR DALA2019083005122

- Difficulty date: August 30, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 73,948 hours, 24,274 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fastener
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 5 EA CLAMPS - RT WING ROOT ATTACH HARDWARE CORRODED. CORRECTIVE ACTION: REPLACED HARDWARE ON 5EA CLAMPS IN RT WING ROOT AREA. (1247608)
